# SDR SWAA2021090213021

- Difficulty date: August 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N8809L
- Make and model: Boeing 737-8
- Aircraft serial: 65439
- Aircraft time: 820 hours, 438 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Grnd Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND OPS REPORTS GROUND AIR DOOR HINGE BROKEN / R+R GROUND AIR DOOR HINGE PER AMM 52-49-01CLEARING# 93652
